Article (Scientific journals)
Stein's method of exchangeable pairs in multivariate functional approximations
Döbler, Christian; Kasprzak, Mikolaj
2021In Electronic Journal of Probability, 26, p. 1-50
Peer Reviewed verified by ORBi
 

Files


Full Text
multi_exchangeable_pairs13.pdf
Author postprint (466.38 kB)
Download

All documents in ORBilu are protected by a user license.

Send to



Details



Disciplines :
Mathematics
Author, co-author :
Döbler, Christian ;  Universität Düsseldorf > Mathematics
Kasprzak, Mikolaj ;  University of Luxembourg > Faculty of Science, Technology and Communication (FSTC) > Mathematics Research Unit
External co-authors :
yes
Language :
English
Title :
Stein's method of exchangeable pairs in multivariate functional approximations
Publication date :
2021
Journal title :
Electronic Journal of Probability
ISSN :
1083-6489
Publisher :
Institute of Mathematical Statistics, Beachwood, United States - Ohio
Volume :
26
Pages :
1-50
Peer reviewed :
Peer Reviewed verified by ORBi
FnR Project :
FNR11756789 - Fluctuations Of Random Geometric Structures, 2017 (01/06/2018-30/11/2021) - Giovanni Peccati
Available on ORBilu :
since 07 June 2020

Statistics


Number of views
125 (20 by Unilu)
Number of downloads
61 (10 by Unilu)

Scopus citations®
 
3
Scopus citations®
without self-citations
1
WoS citations
 
2

Bibliography


Similar publications



Contact ORBilu